Solvability analysis and numerical approximation of linearized cardiac electromechanics

Détails

Ressource 1Télécharger: BIB_A532D8D37721.P001.pdf (808.99 [Ko])
Etat: Serval
Version: Final published version
ID Serval
serval:BIB_A532D8D37721
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Solvability analysis and numerical approximation of linearized cardiac electromechanics
Périodique
Mathematical Models and Methods in Applied Sciences
Auteur(s)
Andreianov B., Bendahmane M., Quarteroni A., Ruiz-Baier R.
ISSN
0218-2025
ISSN-L
1793-6314
Statut éditorial
Publié
Date de publication
2015
Peer-reviewed
Oui
Volume
25
Pages
959-993
Langue
anglais
Création de la notice
07/01/2015 10:27
Dernière modification de la notice
03/03/2018 20:15
Données d'usage